Madwolf Flexeril & Ultram- seritonin syndrome?

Discussion in 'Fibromyalgia Main Forum' started by zggygirl, Jun 15, 2003.

  1. zggygirl

    zggygirl New Member


    Hi Madwolf ,Would taking both ultram which decreases seratonin uptake (I'm pretty sure) and Flexeril (which I think does also), be a problem and cause of seratonin syndrome.
    Both these meds seem to be on the fringes of the "normal" SSRI's so research isn't helping me so far.
    I can't ask my doctor since he is just getting to know me and I don't want him to think I am "experimenting" on my own, which I am!
    If I wait for the doctors to find the right combination for me I'll be 6 feet under!

    Ziggy
    [This Message was Edited on 06/16/2003]
  2. zggygirl

    zggygirl New Member



    Bump
    thank you,Ziggy
  3. zggygirl

    zggygirl New Member

    Hi,
    I posted another message regarding my question, ie; Mixing SSRI's, and some input about it from a book I read.
    I am also waiting on an answer now from my psychiatrist and will let you know what he says.
    Thanks,
    Ziggy